# SDR SWAA2025010770079

- Difficulty date: November 20, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; SIDEPLATE SUPPORT ZEE RBL 23 BS 727 TO 767 WL 157 HAS SEVERAL SPOTS WITH CORROSION AND BS 727I HAS A CRACK (MARKED).<[01] REMOVED AND REPLACED SIDEPLATE SUPPORT ZEE AT ACB RBL 23 BS 727 TO BS 767 WL 157 IAW SRM 51-40-02 AND DWG 146A7500 REV: -;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
